ClinVar Miner

Submissions for variant NM_000038.6(APC):c.4692A>C (p.Leu1564Phe) (rs1060503364)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000472811 SCV000552746 uncertain significance Familial adenomatous polyposis 1 2018-09-03 criteria provided, single submitter clinical testing This sequence change replaces leucine with phenylalanine at codon 1564 of the APC protein (p.Leu1564Phe). The leucine residue is highly conserved and there is a small physicochemical difference between leucine and phenylalanine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with APC-related disease. ClinVar contains an entry for this variant (Variation ID: 411544). Algorithms developed to predict the effect of missense changes on protein structure and function do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
Ambry Genetics RCV000563860 SCV000667588 uncertain significance Hereditary cancer-predisposing syndrome 2016-06-15 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Insufficient evidence

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.